MAUDE Adverse Event Report: Greatbatch Plymouth LD MY SUTLES BP 4046 35CM; Implantable lead

Greatbatch Plymouth LD MY SUTLES BP 4046 35CM; Implantable lead
Model Number 4046
Medical Device Problem Codes Low impedance (2285); Device Sensing Problem (2917); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure, the physician attempted to use this left ventricular (lv) lead.While attempting to use the lead, the sensing was not performing appropriately, the pacing impedances were low out of range, and the lead appeared to be fractured.It was noted when the lead was squeezed together, the sensing was working.The physician opted to complete the procedure with a new lead.No additional adverse patient effects were reported.This lv lead has not been returned for analysis.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
LD MY SUTLES BP 4046 35CM
Common Device Name
Implantable lead
Manufacturer (Section D)
Greatbatch Plymouth
2300 berkshire ln n
minneapolis MN 55441
Manufacturer (Section G)
GREATBATCH PLYMOUTH
2300 berkshire ln n
minneapolis MN 55441
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50196758
Report Number2124215-2026-42639
Device Sequence Number10274774
Product Code DTB
UDI-Device Identifier00821329900211
UDI-Public(01)00821329900211(11)240801(17)270801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4046
Device Catalogue Number4046
Device Lot Number350563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale